Transformations of certain types of circuits associated with finite automata
Doklady Akademii Nauk, Tome 156 (1964) no. 3, pp. 510-512
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_3_a6,
author = {V. L. Murskii},
title = {Transformations of certain types of circuits associated with finite automata},
journal = {Doklady Akademii Nauk},
pages = {510--512},
year = {1964},
volume = {156},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a6/}
}
V. L. Murskii. Transformations of certain types of circuits associated with finite automata. Doklady Akademii Nauk, Tome 156 (1964) no. 3, pp. 510-512. http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a6/